# SDR AALA2019121979006

- Difficulty date: December 16, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N967NN
- Make and model: Boeing 737823
- Aircraft serial: 31214
- Aircraft time: 16,191 hours, 6,187 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE LIGHT ILLUMATED IN FLIGHT, COMPLIED WITH QRH PROCEDURES. MAINTENANCE PERFORMED SATISFACTORY LAVATORY SMOKE DETECTION TEST PER AMM 26-41-00.
